# SDR STS004

- Difficulty date: April 2, 2008
- Submitted: April 2, 2008
- Operation: General aviation
- Aircraft: WL7R
- Make and model: Emb EMB-135KL
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 1218FASA6311701
- Part serial: 12UL01068
- Condition: Misinstalled
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CONFIGURATION BETWEEN THE FIRING HEAD BELL HOUSING AND THE LINK VALVE ARE NOT LOCATED PROPERLY.  THE CAUSES THE LENGTH OF THE FREE LANYARD TO THE LINK VALVE TO BE REDUCED.  THIS MAY CAUSE THE LIFE RAFT TO NOT DEPLOY IN THE SECONDARY METHOD FOR INFLATION VERSUS ACTIVATING THE PRIMARY INFLATION METHOD, THE RIPCORD HANDLE.
